# SDR R61A2022062000400

- Difficulty date: June 2, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,927 hours, 29,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087562001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT HOT WATER DRAIN MAST AFT INTERCOASTAL PN 170-87562-001 FWD OF FR 87 CORRODED. MX REPLACED IAW SRM 51-41-01, 51-41-02.
